HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Broadcasting in Bounded Degree Graphs

Complete list of metadata

https://hal.inria.fr/hal-03189954
Contributor : Jean-Claude Bermond Connect in order to contact the contributor
Submitted on : Monday, April 5, 2021 - 4:13:26 PM
Last modification on : Tuesday, December 7, 2021 - 4:10:12 PM
Long-term archiving on: : Tuesday, July 6, 2021 - 6:06:53 PM

File

81-BHLP92b-Broadcasting bounde...
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond, Pavol Hell, Arthur Liestman, Joseph Peters. Broadcasting in Bounded Degree Graphs. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 1992, 5 (1), pp.10-24. ⟨10.1137/0405002⟩. ⟨hal-03189954⟩

Share

Metrics

Record views

21

Files downloads

49